impotence cause of medication, now stopped, still flacid.

Discussion about male impotence.

Moderator: bigray57

Post Reply
luvpain
Posts: 41
Joined: Fri May 29, 2009 6:44 pm

impotence cause of medication, now stopped, still flacid.

Post by luvpain » Tue Apr 15, 2014 6:24 am

Hi, ive been on Lyrica, Oxycontin, oxynorm and methadon as painkillers. I also used statines and a form of antidepressive meds. I did not have an erection for 4 years now. I have always been in and out of chastity, with wifey in the feminisation scene. Most of the time not to serious, just as additional to our sex life. Since i am on the meds, i cannot get it up. At first it kind of sucked, cause the male mind does funny tricks, but after half a year in the use of the meds i lost all interest in sex. My penis has shrunk considerably. And i find it still, after getting of these meds, still difficult to get hard. At first my wife loved this side effect, and made me wear frilly things, at first that really aroused me, was horny all day, but during the meds, no thanks. My wife is dominant, and she threw away most of my male underwear. Dont get me wrong, i look definitely male. She loves to humiliate me with these clothes. Due to the meds i have a condition called gynomeastica, or growth of breasts on males. My nipples are often visible in a shirt and i fill a small bra really nicely. In the time that i was really unable to get hard, she went out and came home with guys, made me do humiliating stuff wich i didnt mind very much. I was happy she was having a good time. Thru my wife i found out, im a real sissy and very submissive. So submissive that she enjoyed dressing me up as a female and asked me to make love to her boyfriend. I love doing that. So i have lived a nice bottom and bisexual life so far.The problem with this is, that now my virility comes back, i feel more interested in sex, but it remains flacid. My wife will not let go of her boyfriend, and they would love to progress my feminisation. She was talking about hormones. My question is, does anyone have any experience with androcur and female hormones? Is the effect of the hormones permanent? I dont mind the breasts or the nipples, but i dont really want my dicklet and balls to shrink any further. Her boyfriend has a dog that is on neutersol. He was talking to my wife, to try that on me. Does anyone have an idea what the effects on a human would be? Cant find any information about it. And i must admit, i kind of am excited by the whole deal. But, also a little scared. Are the effect reverseable?

mr7_25
Posts: 205
Joined: Mon Mar 03, 2003 11:55 am
Location: x1|toledo|USA|usa|414|129|OH,Ohio

Re: impotence cause of medication, now stopped, still flacid

Post by mr7_25 » Tue Apr 15, 2014 7:05 pm

Found this site [*http://www.hsi.org/assets/pdfs/2008_car ... ol_faq.pdf]to explain more about the neutersol shots.It would seem it is permanent meaning no sperm production at least a 50% reduction in size of testicles which would more than likely ruin testosterone production.The penis will shrink a lot due to no night time erections with the drop in testosterone.
Technically you will be castrated.If being a EUNUCH is what you want then go for it.

hmsila
Posts: 51
Joined: Sat Oct 21, 2006 8:47 pm

Re: impotence cause of medication, now stopped, still flacid

Post by hmsila » Sun Apr 27, 2014 6:16 am

I started taking statins 5 years ago and have had ED ever since. You can find articles that say statins cause ED and articles that say statins help remove ED soooo whats the real story and the truth as i need a change for sure. Thanks in advance.

CaptnPumpHard
Posts: 111
Joined: Sun Nov 02, 2014 12:27 pm

Re: impotence cause of medication, now stopped, still flacid

Post by CaptnPumpHard » Fri Jan 16, 2015 2:04 pm

luvpain wrote:Hi, ive been on Lyrica, Oxycontin, oxynorm and methadon as painkillers. I also used statines and a form of antidepressive meds. I did not have an erection for 4 years now. I have always been in and out of chastity, with wifey in the feminisation scene. Most of the time not to serious, just as additional to our sex life. Since i am on the meds, i cannot get it up. At first it kind of sucked, cause the male mind does funny tricks, but after half a year in the use of the meds i lost all interest in sex. My penis has shrunk considerably. And i find it still, after getting of these meds, still difficult to get hard. At first my wife loved this side effect, and made me wear frilly things, at first that really aroused me, was horny all day, but during the meds, no thanks. My wife is dominant, and she threw away most of my male underwear. Dont get me wrong, i look definitely male. She loves to humiliate me with these clothes. Due to the meds i have a condition called gynomeastica, or growth of breasts on males. My nipples are often visible in a shirt and i fill a small bra really nicely. In the time that i was really unable to get hard, she went out and came home with guys, made me do humiliating stuff wich i didnt mind very much. I was happy she was having a good time. Thru my wife i found out, im a real sissy and very submissive. So submissive that she enjoyed dressing me up as a female and asked me to make love to her boyfriend. I love doing that. So i have lived a nice bottom and bisexual life so far.The problem with this is, that now my virility comes back, i feel more interested in sex, but it remains flacid. My wife will not let go of her boyfriend, and they would love to progress my feminisation. She was talking about hormones. My question is, does anyone have any experience with androcur and female hormones? Is the effect of the hormones permanent? I dont mind the breasts or the nipples, but i dont really want my dicklet and balls to shrink any further. Her boyfriend has a dog that is on neutersol. He was talking to my wife, to try that on me. Does anyone have an idea what the effects on a human would be? Cant find any information about it. And i must admit, i kind of am excited by the whole deal. But, also a little scared. Are the effect reverseable?
Talk to your doctor. Many medications will cause Erectile Dysfunction. It may be possible with the assistance of your doctor to change the medication so you can get it up again.

luvpain
Posts: 41
Joined: Fri May 29, 2009 6:44 pm

Re: impotence cause of medication, now stopped, still flacid

Post by luvpain » Tue Jan 20, 2015 11:04 pm

I know, but i did not want to get it up again. Via a friend thats a female doctor, i have injections now. I like my life so much now. I have no sex drive whatsoever. And i dont miss it at all. Mistress is happy, her boyfriend as well. I am just there. No more noise inside my head, and groin to have sex and what not. Just being me. Love it. i might go permanent on this, need to think it over. Never have felt so calm as this in my entire life!

Post Reply

Who is online

Users browsing this forum: No registered users and 1 guest